# SDR ABXA000030

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 99101555
- Condition: Corroded
- Location: Bs 744 - 754
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LEFT WHEEL WELL UPPER PRESSURE PANEL HEAVILY CORRODED BETWEEN STATION 744 TO 754 AND LBL 38-45.  REPLACED UPPER PRESSURE PANEL IAW DC9 SRM 51-30-2, 51-30-1, 51-30-5, AND DACO DRAWING 9910155.
